Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Differential forms, fluids, and finite models

Author: Scott O. Wilson
Journal: Proc. Amer. Math. Soc. 139 (2011), 2597-2604
MSC (2010): Primary 58A10, 76D05
Published electronically: February 22, 2011
MathSciNet review: 2784829
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By rewriting the Navier-Stokes equation in terms of differential forms we give a formulation which is abstracted and reproduced in a finite dimensional setting. We give two examples of these finite models and, in the latter case, prove some approximation results. Some useful properties of these finite models are derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58A10, 76D05

Retrieve articles in all journals with MSC (2010): 58A10, 76D05

Additional Information

Scott O. Wilson
Affiliation: Department of Mathematics, Queens College, 65-30 Kissena Boulevard, Flushing, New York 11367

Keywords: Differential forms, Navier-Stokes, cochains, fluids.
Received by editor(s): March 3, 2010
Published electronically: February 22, 2011
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia